# SDR FDEA201004281370

- Difficulty date: April 28, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N009493
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL LT SEAL RETAINER SUPPORT PLATE AT STA 390 CRACKED.  CRACKED RETAINER SUPPORT PLATE AT STA 390 R & R IAW SRM 51-40-02, REV 99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
